# SDR ASAA2015091913109

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,288 hours, 3,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05982
- Condition: Failed
- Location: A/C Pack
- Part time: 26,483 hours, 8,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, DUAL BLEED LIGHT ILLUMINATED WITH ASSOCIATED MASTER CAUTION LIGHT. ACFT GROUNDED.  REMOVED, REPLACED AND TESTED AIR CONDITIONING MODULE ASSY. (P5-10) IAW MM 21-51-65.  OPS NORMAL.  NORMAL OPERATION OF DUAL BLEED LIGHT OBSERVED.
